MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) SYR 10ML LL W/NDL ECLIPSE 22X1-1/2 RB; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) SYR 10ML LL W/NDL ECLIPSE 22X1-1/2 RB; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305786
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.There were multiple pma / 510(k)#s reported to be involved.The information for each 510(k) number is as follows: pma / 510(k)#: k980987.(syringe) pma / 510(k)#: k161170.(needle) a device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the syr 10ml ll w/ndl eclipse 22x1-1/2 rb leaked during use.The following information was provided by the initial reporter: "syringe leak.".
 
Additional Manufacturer Narrative
H6: investigation summary: one sample without packaging was received by our quality team for evaluation.The sample was subjected to visual inspection and a crack line on the syringe barrel and a crack on the plunger was observed.The crack line on the barrel coincides with the crack on the plunger.A device history record review found no non-conformances associated with this issue during production of this batch.The syringe manufacturing process was reviewed.Different machine stations at the assembly line were investigated to identify potential areas that could cause the damage.Based on the sample evaluation, both the barrel body and plunger rod appeared to be clean and free from scuffs or dent marks.If the crack on barrel was caused by a jam or crash of the machine, there would be scuffs or dent marks imprinted on the barrel and plunger rod surface.It is also unlikely to have the crack on barrel and plunger to coincides.The eclipse manufacturing process was reviewed.Different machine stations at the primary packaging line were investigated to identify potential areas that could cause the damage.The probable cause could be at the conveyor where the syringe was seated was stopped but the turret wheel continued to turn, which resulted in the syringe underneath the turret wheel to be squeezed by the wheel causing crack to both the barrel and plunger.The conveyor and turret wheel has been synchronized to both stop at the same time.H3 other text : see h10.
 
Event or Problem Description

Brand Name
SYR 10ML LL W/NDL ECLIPSE 22X1-1/2 RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key11585862
Report Number8041187-2021-00223
Device Sequence Number2955939
Product Code FMI
UDI-Device Identifier30382903057864
UDI-Public30382903057864
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
SEE H.10.
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2025
Device Model Number305786
Device Catalogue Number305786
Device Lot Number0085914
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2021
Initial Date Received by Manufacturer 03/04/2021
Supplement Date Received by Manufacturer05/27/2021
Initial Report FDA Received Date03/29/2021
Supplement Report FDA Received Date06/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1